# SDR SWI2025F00492

- Difficulty date: March 6, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cleat
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER POST RH LOWER CLEAT CRACKED AS MARKED (C-CHECK RO 04/17/2025)REMOVED AND REPLACED CENTER POST RH LOWER CLEAT WITH A NEW SERVICEABLE UNIT REF CRJ 200 SRM 51-42-21 AND DWG 601R33007 REV U. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
